MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, NERVE
Model Number 8253410
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis received the device in good cosmetic condition.There was no fault with the device.The device was tested and passed manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care professional (hcp) reported via manufacturer representative that the interface would not recognize the electrodes.There was no known patient impact reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information from health care professional (hcp) reported via manufacturer representative that the interface would not recognize the electrodes during testing before the procedure.There were no back-up devices used and there was no delay to the procedure.There was no patient involvement.

Brand Name
NIM-NEURO® PATIENT INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8119418
Report Number1045254-2018-00671
Device Sequence Number13519149
Product Code ETN
UDI-Device Identifier00643169283299
UDI-Public00643169283299
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253410
Device Catalogue Number8253410
Device Lot Number211436146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1